# SDR ASAA2015070912385

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 17,714 hours, 5,201 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE WARNING TEST, NR 1 TEE HANDLE AND NR 1 ENGINE OVERHEAT LIGHT FAILED TO ILLUMINATE.  ACFT GROUNDED.  REPLACED CORE HARNESS IAW MM 26-11-02.  GROUND VERIFICATION TEST PASSED.
